# SDR DALA13021393133

- Difficulty date: May 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FR 64 TO 66+5" AND Y765.  REPLACED FLOOR SUPPPORT IAW SRM 51-72-11 AND DWG D53472230.
